Differential calculus on path and loop spaces. 1. Logarithmic Sobolev inequalities on path spaces

Aida, Shigeki, Elworthy, David . Comptes Rendus de l'Académie des Sciences, Série I: Mathématique 1995. 321 (1) :97-102

Locate this article in:

Bibtex

@article{CIS-124659,
  Author = {Aida, Shigeki and Elworthy, David},
  Title = {Differential calculus on path and loop spaces. 1. Logarithmic Sobolev inequalities on path spaces},
  Journal = {Comptes Rendus de l'Académie des Sciences, Série I: Mathématique},
  Volume = {321},
  Number = {1},
  Year = {1995},
  Pages = {97--102},
  Keywords = {stochastic analysis, diffusion processes, manifolds, stochastic calculus of variations, Malliavin calculus}
}

Similar articles